# SDR SWIA2025F01343

- Difficulty date: September 8, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N615UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000816
- Aircraft time: 12,664 hours, 8,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD WET AREA FLOOR STRUCTURE CORROSION ON RH I/B SEAT TRACK BETWEEN FR 17-18 AS MARKED  (C-CHECK RO 09/24/2025)PERFORMED REPAIR ON PAX CABIN FWD WET AREA FLOOR STRUCTURE RH I/B SEAT TRACK AT FR17. REF ETD2025-170-928047 AND SRM 53-23-10/REPAIR 04P.
